Involutions on the second duals of group algebras versus subamenable groups

Tom 206 / 2011

Ajit Iqbal Singh Studia Mathematica 206 (2011), 51-62 MSC: Primary 43A20, 43A22; Secondary 46K99, 54D35. DOI: 10.4064/sm206-1-4

Streszczenie

Let $L^1 (G)^{\ast \ast }$ be the second dual of the group algebra $L^1(G)$ of a locally compact group $G$. We study the question of involutions on $L^1 (G)^{\ast \ast }$. A new class of subamenable groups is introduced which is universal for all groups. There is no involution on $L^1(G)^{\ast \ast }$ for a subamenable group $G$.

Autorzy

  • Ajit Iqbal SinghTheoretical Statistics and Mathematics Unit
    Indian Statistical Institute
    7 S. J. S. Sansanwal Marg
    New Delhi-110 016, India
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek